Pointwise Semi-Slant Submersions Whose Total Manifolds Are Locally Product Riemannian Manifolds

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title Pointwise Semi-Slant Submersions Whose Total Manifolds Are Locally Product Riemannian Manifolds
 
Creator Sayar, Cem
Ozdemir, Fatma
Tastan, Hakan Mete
 
Description In this paper, we study pointwise semi-slant submersions from locally product Riemannian manifolds onto Riemannian manifolds. We give example and necessary and sucient conditions for the integrability and totally geodesicness of all distributions which are mentioned in the denition of the pointwise semi-slant submersion. Moreover, we give a characterization theorem for the proper pointwise semi-slant submersions with totally umbilical bers and rst variational formula on the bers of a pointwise semi-slant submersion. In the view of that formula, nally we obtain necessary and sucient condition which is new approach to check the harmonicity of a pointwise semi-slant submersion.
 
Publisher Bayram Şahin
 
Date 2018-04-24
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/11
 
Source International Journal of Maps in Mathematics - IJMM; Vol 1 No 1 (2018): International Journal of Maps in Mathematics; 91-115
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/11/7
 
Rights Copyright (c) 2018 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library